Periodic contact problem for an initially stressed half-plane reinforced by elastic cover plates
Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 831-833
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_4_a13,
author = {A. N. Guz and V. B. Rudnitsky},
title = {Periodic contact problem for an initially stressed half-plane reinforced by elastic cover plates},
journal = {Doklady Akademii Nauk},
pages = {831--833},
year = {1985},
volume = {280},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a13/}
}
TY - JOUR AU - A. N. Guz AU - V. B. Rudnitsky TI - Periodic contact problem for an initially stressed half-plane reinforced by elastic cover plates JO - Doklady Akademii Nauk PY - 1985 SP - 831 EP - 833 VL - 280 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a13/ LA - ru ID - DAN_1985_280_4_a13 ER -
A. N. Guz; V. B. Rudnitsky. Periodic contact problem for an initially stressed half-plane reinforced by elastic cover plates. Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 831-833. http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a13/